Degenerate elliptic equations with nonlinear boundary conditions and measures data
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Volume 8 (2009) no. 4, p. 767-803
In this paper we study the questions of existence and uniqueness of solutions for equations of type -div𝐚(x,Du)+γ(u)μ 1 , posed in an open bounded subset Ω of N , with nonlinear boundary conditions of the form 𝐚(x,Du)·η+β(u)μ 2 . The nonlinear elliptic operator div𝐚(x,Du) is modeled on the p-Laplacian operator Δ p (u)=div(Du p-2 Du), with p>1, γ and β are maximal monotone graphs in 2 such that 0γ(0)β(0) and the data μ 1 and μ 2 are measures.
Classification:  35J60,  35D05
@article{ASNSP_2009_5_8_4_767_0,
     author = {Andreu, Fuensanta and Igbida, Noureddine and Maz\'on, Jos\'e M. and Toledo, Juli\'an},
     title = {Degenerate elliptic equations with nonlinear boundary conditions and measures data},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola Normale Superiore, Pisa},
     volume = {Ser. 5, 8},
     number = {4},
     year = {2009},
     pages = {767-803},
     zbl = {1205.35120},
     mrnumber = {2647911},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2009_5_8_4_767_0}
}
Andreu, Fuensanta; Igbida, Noureddine; Mazón, José M.; Toledo, Julián. Degenerate elliptic equations with nonlinear boundary conditions and measures data. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Volume 8 (2009) no. 4, pp. 767-803. http://www.numdam.org/item/ASNSP_2009_5_8_4_767_0/

[1] F. Andreu, J. M. Mazón, S. Segura De León and J. Toledo, Quasi-linear elliptic and parabolic equations in L 1 with nonlinear boundary conditions, Adv. Math. Sci. Appl. 7 (1997), 183–213. | MR 1454663 | Zbl 0882.35048

[2] F. Andreu, N. Igbida, J. M. Mazón and J. Toledo, L 1 existence and uniqueness results for quasi-linear elliptic equations with nonlinear boundary conditions, Ann. Inst. H. Poincaré Anal. Non Linéaire 24 (2007), 61–89. | Numdam | MR 2286559 | Zbl 1123.35016

[3] F. Andreu, N. Igbida, J. M. Mazón and J. Toledo, A degenerate elliptic-parabolic problem with nonlinear dynamical boundary conditions, Interfaces Free Bound. 8 (2006), 447–479. | MR 2283922 | Zbl 1116.35073

[4] F. Andreu, N. Igbida, J. M. Mazón and J. Toledo, Obstacle problems for degenerate elliptic equations with nonlinear boundary conditions, Math. Models Methods Appl. Sci. 18 (2008), 1869–1893. | MR 2472401 | Zbl 1165.35024

[5] P. Baras and M. Pierre, Singularités éliminables pour des équations semi-linéaires, Ann. Inst. Fourier (Grenoble) 34 (1984), 185–206. | Numdam | MR 743627 | Zbl 0519.35002

[6] Ph. Bénilan, L. Boccardo, Th. Gallouët, R. Gariepy, M. Pierre and J. L. Vázquez, An L 1 -theory of existence and uniqueness of solutions of nonlinear elliptic equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 22 (1995), 241–273. | Numdam | MR 1354907 | Zbl 0866.35037

[7] Ph. Bénilan and H. Brezis, Nonlinear problems related to the Thomas-Fermi equation, dedicated to Philippe Bénilan, J. Evol. Equ. 3 (2003), 673–770. | MR 2058057 | Zbl 1150.35406

[8] Ph. Benilan, H. Brezis and M. G. Crandall, A semilinear equation in L 1 (R N ), Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 2 (1975), 523–555. | Numdam | MR 390473 | Zbl 0314.35077

[9] Ph. Bénilan, M. G. Crandall and P. Sacks, Some L 1 existence and dependence results for semilinear elliptic equations under nonlinear boundary conditions, Appl. Math. Optim. 17 (1986), 203–224. | MR 922980 | Zbl 0652.35043

[10] D. Bartolucci, F. Leoni, L. Orsina and A. C. Ponce, Semilinear equations with exponential nonlinearity and measure data, Ann. Inst. H. Poincaré Anal. Non Linéaire 22 (2005), 799–815. | Numdam | MR 2172860 | Zbl 1148.35318

[11] L. Boccardo and T. Gallouet, Nonlinear elliptic and parabolic equations involving measure data, J. Funct. Anal. 87 (1989), 149–169. | MR 1025884 | Zbl 0707.35060

[12] L. Boccardo and T. Gallouet, Nonlinear elliptic equations with right-hand side measures, Comm. Partial Differential Equations 17 (1992), 641–655. | MR 1163440 | Zbl 0812.35043

[13] L. Boccardo, T. Gallouet and L. Orsina, Existence and uniqueness of entropy solutions for nonlinear elliptic equations with measure data, Ann. Inst. H. Poincaré Anal. Non Linéaire 13 (1996), 539–551. | Numdam | MR 1409661 | Zbl 0857.35126

[14] L. Boccardo and F. Murat, Remarques sur l’homogénéisation de certains problèmes quasi-linéaires. Portugaliae Math. 41 (1982), 535–562. | MR 766874 | Zbl 0524.35042

[15] H. Brezis, Problèmes unilatéraux, J. Math. Pures Appl. 51 (1972), 1-168. | MR 428137 | Zbl 0237.35001

[16] H. Brezis, “Opérateurs Maximaux Monotones et Semi-groupes de Contractions dans les Espaces de Hilbert”, North-Holland, 1973. | MR 348562 | Zbl 0252.47055

[17] H. Brezis, “Analyse Fonctionnelle. Théorie et Applications”, Collection Mathématiques Appliquées pour la Maîtrise, Masson, Paris, 1983. | MR 697382 | Zbl 0511.46001

[18] H. Brezis, M. Marcus and A. C. Ponce, Nonlinear elliptic equations with measures revisited, In: “Mathematical Aspects of Nonlinear Dispersive Equations”, Ann. of Math. Stud., Vol. 163, Princeton Univ. Press, Princeton, NJ, 2007, 55–109. | MR 2333208 | Zbl 1151.35034

[19] H. Brezis and A. C. Ponce, Reduced measures for obstacle problems, Adv. Differential Equations 10 (2005), 1201–1234. | MR 2175334 | Zbl 1208.35071

[20] H. Brezis and W. Strauss, Semi-linear second-order elliptic equations in L 1 , J. Math. Soc. Japan 25 (1973), 565-590. | MR 336050 | Zbl 0278.35041

[21] J. Crank, “Free and Moving Boundary Problems”, North-Holland, Amsterdam, 1977. | Zbl 0367.65050

[22] G. Dal Maso, F. Murat, L. Orsina and A. Prignet, Renormalized solutions of elliptic equations with general measure data, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 28 (1999), 741–808. | Numdam | MR 1760541 | Zbl 0958.35045

[23] E. Dibenedetto and A. Friedman, The ill-posed Hele-Shaw model and the Stefan problem for supercooler water, Trans. Amer. Math. Soc. 282 (1984), 183–204. | MR 728709 | Zbl 0621.35102

[24] L. Dupaigne, A. C. Ponce and A. Porretta, Elliptic equations with vertical asymptotes in the nonlinear term, J. Anal. Math. 98 (2006), 349–396. | MR 2254490 | Zbl 1132.35366

[25] G. Duvaux and J. L. Lions, “Inequalities in Mechanics and Physiscs”, Springer-Verlag, 1976. | MR 521262

[26] C. M. Elliot and V. Janosky, A variational inequality approach to the Hele-Shaw flow with a moving boundary, Proc. Roy. Soc. Edinburg Sect. A 88 (1981), 93–107. | MR 611303

[27] A. Gmira and L. Véron, Boundary singularities of solutions of some nonlinear elliptic equations. Duke Math. J. 64 (1991), 271–324. | MR 1136377 | Zbl 0766.35015

[28] J. Heinonen, T. Kilpeläinen and O. Martio, “Nonlinear Potential Theory of Degenerate Elliptic Equations”, Oxford Mathematical Monographs, Oxford University Press, New York, 1993. | MR 1207810 | Zbl 0776.31007

[29] J. L. Lions, “Quelques Méthodes de Résolution de Problémes aux Limites non Linéaires”, Dunod-Gauthier-Vilars, Paris, 1968. | MR 259693

[30] M. Marcus and L. Véron, Removable singularities and boundary traces, J. Math. Pures Appl. 80 (2001), 879–900. | MR 1865379 | Zbl 1134.35365

[31] M. Marcus and L. Véron, The precise boundary trace of solutions of a class of supercritical nonlinear equations, C. R. Math. Acad. Sci. Paris 344 (2007), 181–186. | MR 2292284 | Zbl 1160.35026

[32] G. Stampacchia, Le probléme de Dirichlet pour les équations elliptiques du second order à coefficients discontinus, Ann. Inst. Fourier (Grenoble) 15 (1965), 189–258. | Numdam | MR 192177 | Zbl 0151.15401

[33] J. L. Vázquez, On a semilinear equation in 2 involving bounded measures, Proc. Roy. Soc. Edinburgh Sect. A 95 (1983), 181–202. | MR 726870 | Zbl 0536.35025

[34] W.P. Ziemer, “Weakly Differentiable Functions”, GTM 120, Springer-Verlag, 1989. | MR 1014685 | Zbl 0177.08006